Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 906902, 9 pages
http://dx.doi.org/10.1155/2014/906902
Research Article

Finite-Time Control for a Class of Discrete-Time Markov Jump Systems with Actuator Saturation via Dynamic Antiwindup Design

1School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China
2School of Electrical and Information Engineering, Anhui University of Technology, Ma'anshan 243002, China

Received 12 December 2013; Accepted 30 January 2014; Published 17 March 2014

Academic Editor: Hao Shen

Copyright © 2014 Junjie Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. M. Chen, T. H. Lee, K. Peng, and V. Venkataramanan, “Composite nonlinear feedback control for linear systems with input saturation: theory and an application,” IEEE Transactions on Automatic Control, vol. 48, no. 3, pp. 427–439, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Hu, A. R. Teel, and L. Zaccarian, “Anti-windup synthesis for linear control systems with input saturation: achieving regional, nonlinear performance,” Automatica, vol. 44, no. 2, pp. 512–519, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Raouf and E. K. Boukas, “Stabilization of singular Markovian jump systems with discontinuities and saturation inputs,” IET Control Theory and Applications, vol. 42, no. 5, pp. 767–780, 2011. View at Google Scholar
  4. X. Song, J. Lu, S. Xu, H. Shen, and J. Lu, “Robust stabilization of state delayed T-S fuzzy systems with input saturation via dynamic anti-windup fuzzy design,” International Journal of Innovative Computing, Information and Control, vol. 7, no. 12, pp. 6665–6676, 2011. View at Google Scholar · View at Scopus
  5. H. Liu, F. Sun, and E.-K. Boukas, “Robust control of uncertain discrete-time Markovian jump systems with actuator saturation,” International Journal of Control, vol. 79, no. 7, pp. 805–812, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Li, B. Chen, Q. Zhou, and W. Qian, “Robust stability for uncertain delayed fuzzy Hopfield neural networks with Markovian jumping parameters,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 39, no. 1, pp. 94–102, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Shen, J. H. Park, L. Zhang, and Z. Wu, “Robust extended dissipative control for sampled-data Markov jump systems,” International Journal of Control, 2013. View at Publisher · View at Google Scholar
  8. H. Shen, X. Song, and Z. Wang, “Robust fault-tolerant control of uncertain fractional-order systems against actuator faults,” IET Control Theory and Applications, vol. 7, no. 9, pp. 1233–1241, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Z. Wu, P. Shi, H. Su, and J. Chu, “Stochastic synchronization of Markovian jump neural networks with time-varying delay using sampled-data,” IEEE Transactions on Cybernetics, vol. 43, no. 6, pp. 1796–1806, 2013. View at Google Scholar
  10. S. Ma and E. K. Boukas, “Robust H filtering for uncertain discrete Markov jump singular systems with mode-dependent time delay,” IET Control Theory and Applications, vol. 3, no. 3, pp. 351–361, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. Shen, S. Xu, J. Zhou, and J. Lu, “Fuzzy H filtering for nonlinear Markovian jump neutral systems,” International Journal of Systems Science, vol. 42, no. 5, pp. 767–780, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Shen, S. Xu, X. Song, and G. Shi, “Passivity-based control for Markovian jump systems via retarded output feedback,” Circuits, Systems, and Signal Processing, vol. 31, no. 1, pp. 189–202, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Shen, S. Xu, J. Lu, and J. Zhou, “Passivity-based control for uncertain stochastic jumping systems with mode-dependent round-trip time delays,” Journal of the Franklin Institute, vol. 349, no. 5, pp. 1665–1680, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Wu, P. Shi, H. Su, and J. Chu, “Asynchronous I2-I filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities,” Automatica, vol. 50, no. 1, pp. 180–186, 2013. View at Google Scholar
  15. H. Shen, Z. Wang, X. Huang, and J. Wang, “Fuzzy dissipative control for nonlinear Markovian jump systems via retarded feedback,” Journal of the Franklin Institute, 2013. View at Publisher · View at Google Scholar
  16. G. Wang, J. Cao, and J. Liang, “Exponential stability in the mean square for stochastic neural networks with mixed time-delays and Markovian jumping parameters,” Nonlinear Dynamics, vol. 57, no. 1-2, pp. 209–218, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Zhang and C. Liu, “Observer-based finite-time H control of discrete-time Markovian jump systems,” Applied Mathematical Modelling, vol. 37, no. 6, pp. 3748–3760, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Hong, J. Wang, and D. Cheng, “Adaptive finite-time control of nonlinear systems with parametric uncertainty,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 858–862, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. He and F. Liu, “Observer-based finite-time control of time-delayed jump systems,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2327–2338, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. He and F. Liu, “Finite-time H filtering of time-delay stochastic jump systems with unbiased estimation,” Proceedings of the Institution of Mechanical Engineers I, vol. 224, no. 8, pp. 947–959, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. S. He and F. Liu, “Finite-time H fuzzy control of nonlinear jump system with time delays via dynamic observer-based state feedback,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 4, pp. 605–614, 2012. View at Google Scholar